... recently decided to stop and did not get my shot when I was due in June. It has been almost 3 months and a week ago I spotted only once a tiny bit, since then I have had horrible cramps, my breasts are sore and feel heavy. I am hoping these are only side effects of coming off the depo. Mind you I am now 22 so I was on the depo for 8 years and it is highly recommended to not be on it for even more than 2 years. I originally started depo because of my severe periods and cramps. The first 6 months I started depo were rough, I was having light periods non stop up until my 3rd shot and after that point I maybe had 2-3 light cycles within the whole 8 years on depo. I did gain some weight also, but at 130 now being 4'11 I'm content with my weight. My sex drive is almost non existent, only really wanting sex maybe once a month sometimes not even that. I hoping I get my sex drive back soon and I have seen an increase since stopping. I guess my question though is these side effects of coming off the depo normal and how long will it take to have a period?
It's very common with Depo. It can take several years to get back to normal. I had several failed attempts & ended up back on it to stop heavy bleeding.
Try Vitex/Chasteberry. It sorted me out back into regular periods & helped balance hormones. You can't use it if you're using hormonal contraception, as they'd work against each other, but otherwise it should speed things up naturally for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2013 • 1 answer
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
Posted 10 Dec 2013 • 2 answers
Posted 20 Mar 2014 • 1 answer
Posted 30 Nov 2014 • 1 answer
Posted 29 Dec 2014 • 1 answer